# SDR ZZDA2009008A

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D29982225
- Part serial: 2598
- Condition: Missing
- Location: Door L1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK SECONDARY RELEASE CABLE IS MISSING.  REMOVED AND REPLACED L1 SLIDE PACK MM 25-61.
